Global Synchronization Stability for Stochastic Complex Dynamical Networks with Probabilistic Interval Time-Varying Delays

Hongjie Li, Wai Keung Wong, Yang Tang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

30 Citations (Scopus)


The synchronization problem for a class of complex dynamical networks with stochastic disturbances and probabilistic interval time-varying delays is investigated. Based on the stochastic analysis techniques and properties of the Kronecker product, some delay-dependent asymptotical synchronization stability criteria are derived in the form of linear matrix inequalities (LMIs). The solvability of derived conditions depends not only on the size of the delay, but also on the probability of Bernoulli stochastic variables. A numerical example is given to illustrate the feasibility and effectiveness of the proposed method.
Original languageEnglish
Pages (from-to)496-516
Number of pages21
JournalJournal of Optimization Theory and Applications
Issue number2
Publication statusPublished - 1 Feb 2012


  • Stochastic complex dynamical networks
  • Synchronization stability
  • Time-varying delay

ASJC Scopus subject areas

  • Applied Mathematics
  • Control and Optimization
  • Management Science and Operations Research

Cite this